# SDR AZN2003F00000

- Difficulty date: December 6, 2002
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N3286M
- Make and model: Cessna 310R
- Aircraft serial: 310R1894
- Engine: Cont IO520MB
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Aft Ob Lt Wing
- Part time: 15,163 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS FAILED AT OUTBOARD AFT TRAILING EDGE OF LEFT WING.  WHERE THE AFT TIP FUEL TANK AND OUTBOARD AILERON HINGE BRACKET MOUNT.  CREATING MOVEMENT OF AFT WING SPAR, CAUSING A CRACK IN THE UPPER SKIN.
